MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142480489
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is reported available for return; however, it has not been received.
 
Event or Problem Description
Event involved a primary plumset, pe lined tubing, 107 inch where it was stated in the report that there was a leakage at drip chamber and cassette.There was patient involvement but there was no patient harm as a result of this event.
 
Additional Manufacturer Narrative
Device received : 8/8/2025.Investigation summary received one (1) used sodium chloride 09% 250ml iv bag; lot# unknown with one (1) used clave spike and one (1) used spiros, spike bag connected to one (1) used list# 142480489, primary plumset with one (1) used ext set with filter for inspection.As received, no damage or anomalies noted.Received one (1) photo of set.The set was attached to an icu medical provided iv bag, primed per packaging directions and an infusion test was performed using an icu plum pump.There were no difficulties in priming, no cassette errors, occlusion alarms, or air in line alarms generated and no restrictions in flow were observed.The set was leak tested and no leakage was observed.The reported complaint of leakage cannot be replicated or confirmed.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUMSET, PE LINED TUBING, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22542586
Report Number9615050-2025-00351
Device Sequence Number17946466
Product Code FPA
UDI-Device Identifier10887787006183
UDI-Public(01)10887787006183(17)270501(10)13935303
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142480489
Device Lot Number13935303
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown